# SDR AALA200801344

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERNAL EMERGENCY LIGHT AT LT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
